# SDR C2XA11TY091

- Difficulty date: June 25, 2011
- Submitted: June 26, 2011
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 21,772 hours, 17,158 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 7021450601
- Part serial: 05065668
- Condition: Intermittent
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WAS EN ROUTE FROM ORD TO PNS WHEN RADAR FAILURE OCCURED.  ACFT DIVERTED WHERE MX REMOVED AND REPLACED THE RADAR ANTENNA IAW AMM 34-42-01.  OPS CHECKED GOOD AND WAS RELEASED TO SERVICE.
